MAUDE Adverse Event Report: Vantive US Healthcare LLC LOW RECIRCULATION VOLUME APD SET; System, Peritoneal, Automatic Delivery

Vantive US Healthcare LLC LOW RECIRCULATION VOLUME APD SET; System, Peritoneal, Automatic Delivery
Catalog Number N5C8305C
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
LOW RECIRCULATION VOLUME APD SET
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
Vantive US Healthcare LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
+1(815)307-2966
MDR Report Key50089575
Report Number2314912-2026-00469
Device Sequence Number10367971
Product Code FKX
UDI-Device Identifier00085412087672
UDI-Public(01)00085412087672(10)H25F20014(17)300620
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberN5C8305C
Device Lot NumberH25F20014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale